MAUDE Adverse Event Report: KLS Martin SE & Co. KG DISTRACTION; DISTRACTOR EXTENSION CARDANIC

KLS Martin SE & Co. KG DISTRACTION; DISTRACTOR EXTENSION CARDANIC
Model Number 51-401-91-09
Medical Device Problem Code Fracture (1260)
Health Effect - Clinical Code Insufficient Information (4580)
Date of Event 09/26/2025
Type of Reportable Event Serious Injury
Event or Problem Description
It was reported an activation arm became fractured from the distractor following approximately 6 weeks of implantation.The activation arm was removed and replaced.

Brand Name
DISTRACTION
Common Device Name
DISTRACTOR EXTENSION CARDANIC
Manufacturer (Section D)
KLS Martin SE & Co. KG
kolbinger strasse 10
muehlheim/donau, 78570
GM  78570
Manufacturer (Section G)
KLS Martin SE & Co. KG
kolbinger strasse 10
muehlheim/donau, 78570
GM   78570
Manufacturer Contact
melissa bachorski
p.o. box 16369
jacksonville, FL 32245
+1(904)641-7746
MDR Report Key24469116
Report Number9610905-2026-00017
Device Sequence Number18699585
Product Code MQN
UDI-Device Identifier00888118080745
Combination Product (Y/N)N
Initial Reporter CountryUS
PMA/510(K) Number
K010139
Exemption Number2017029
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2025
Device Explanted Year2025
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Health Professional,Company Representative
Initial Reporter Occupation Physician
Type of Report Initial,Followup
Report Date (Section B) 08/14/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Model Number51-401-91-09
Device Lot NumberUnknown
Date Returned to Manufacturer02/19/2026
Is the Reporter a Health Professional? Yes
Was the Report Sent to FDA? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 02/09/2026
Supplement Date Received by Manufacturer08/14/2026
Initial Report FDA Received Date02/27/2026
Supplement Report FDA Received Date08/14/2026
Was Device Evaluated by Manufacturer? (Y/N) Yes
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Outcome Attributed to Adverse Event Other;
Patient SexUnknown